Research Repository

Travelling waves in nonlinear magneto-inductive lattices

Agaoglou, M and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2016) 'Travelling waves in nonlinear magneto-inductive lattices.' Journal of Differential Equations, 260 (2). pp. 1717-1746. ISSN 0022-0396

Full text not available from this repository.


We consider a lattice equation modelling one-dimensional metamaterials formed by a discrete array of nonlinear resonators. We focus on periodic travelling waves due to the presence of a periodic force. The existence and uniqueness results of periodic travelling waves of the system are presented. Our analytical results are found to be in good agreement with direct numerical computations.

Item Type: Article
Uncontrolled Keywords: Travelling wave; Lattice wave; Forced magneto-inductive lattice
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 24 May 2016 14:44
Last Modified: 15 Jan 2022 00:36

Actions (login required)

View Item View Item